# SDR DALA2025082106245

- Difficulty date: August 18, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N126DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50045
- Aircraft time: 15,266 hours, 7,109 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE ENTRY DOOR LOWER FLOOR PANEL CORRODED. REMOVED FLOOR PANEL AFT SERVICE DOOR DAMAGED AND INSTALLED NEW FLOOR PANEL AFT SERVICE DOOR I.A.W A220 AMP BD500-A-AJ53-00-47- 14AAA-720A-A. (LP# 1150576)
